Some convergence properties of Godard's quartic algorithm

Choi, Jinho, Song, Iickho and Park, Rae-Hong 1997, Some convergence properties of Godard's quartic algorithm, Signal processing, vol. 56, no. 3, pp. 313-320, doi: 10.1016/S0165-1684(96)00178-8.

Attached Files
Name Description MIMEType Size Downloads

Title Some convergence properties of Godard's quartic algorithm
Author(s) Choi, JinhoORCID iD for Choi, Jinho
Song, Iickho
Park, Rae-Hong
Journal name Signal processing
Volume number 56
Issue number 3
Start page 313
End page 320
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 1997-02
ISSN 0165-1684
Keyword(s) Godard algorithm
Blind equalization
Adaptive algorithm
Science & Technology
Engineering, Electrical & Electronic
Language eng
DOI 10.1016/S0165-1684(96)00178-8
Indigenous content off
Field of Research 09 Engineering
08 Information and Computing Sciences
10 Technology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1997, Elsevier B.V.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 67 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 22 Jul 2019, 09:27:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact